Publicado

1990-07-01

Lagrange interpolation and entire functions

Palabras clave:

Lagrange, orthogonal, entire function, type finite, Hermite polynomials (es)

Descargas

Autores/as

  • Radwan Al-Jarrah Yarmouk University
  • Kamel Al-Khaled Yarmouk University

For a function f defined  almost everywhere on R.  Let {Ln (f)} be the sequence of Lagrange interpolation polynomials that approximates f, where the nodes are taken to be the zeros of a certain sequence of orthogonal polynomials. In this paper, we will give a condition on the decay of the error term 16 |f-Ln(f) |, which makes f the restriction on R of an entire function of order one and finite type. In the case of the Hermite polynomials an estimate on the type is given.

Visitas a la página del resumen del artículo

286

Descargas

Los datos de descarga aún no están disponibles.

Cómo citar

Al-Jarrah, R., & Al-Khaled, K. (1990). Lagrange interpolation and entire functions. Revista Colombiana De Matemáticas, 24(3-4), 115-123. https://revistas.unal.edu.co/index.php/recolma/article/view/33215